# SDR SWAA031051

- Difficulty date: May 10, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 53,422 hours, 44,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 6 L/E SLAT CRACKED AT LOWER T/E AFT ROW OF FASTENERS.  REPAIRED NR 6 L/E SLAT PER SWA EA.
